MAUDE Adverse Event Report: NKUS LAB CENTRAL MONITORING SYSTEM; CENTRAL MONITORING STATION

NKUS LAB CENTRAL MONITORING SYSTEM; CENTRAL MONITORING STATION
Model Number EDNS-9001
Medical Device Problem Code Temperature Problem (3022)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/12/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reports that the monitor/screen for the prefense started to smoke.Customer shut the unit down and disconnected the monitor from the main unit.No patient harm was reported.One patient was being monitored on the device, additionally; they were also monitored on two other nihon kohden devices.The unit is being returned for evaluation and repair.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.
 
Event or Problem Description
The customer reports that the monitor/screen for the prefense started to smoke.Customer shut the unit down and disconnected the monitor from the main unit.No patient harm was reported.One patient was being monitored on the device, additionally; they were also monitored on two other nihon kohden devices.
 
Additional Manufacturer Narrative
The customer reported that the monitor/screen for the prefense started to smoke.The customer shut the unit down and disconnected the monitor from the main unit.No patient harm was reported.One patient was being monitored on the device and was also monitored on two other nihon kohden devices.The unit was returned for evaluation and repair, however it was later determined that the monitor/screen was not manufactured by nihon kohden, therefore no evaluation or repair was performed on the unit.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.

Brand Name
CENTRAL MONITORING SYSTEM
Common Device Name
CENTRAL MONITORING STATION
Manufacturer (Section D)
NKUS LAB
14 brunsen
attn: shama mooman
irvine CA 92618
MDR Report Key6244711
Report Number2032233-2017-00002
Device Sequence Number19081208
Product Code DRG
UDI-Device Identifier00851725007023
UDI-Public00851725007023
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 12/12/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEDNS-9001
Device Catalogue NumberEDNS-9001
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 12/12/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/11/2017
Supplement Report FDA Received Date03/23/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1